With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I am almost 10 months post-op and my libido is low and it seems to take longer to reach orgasm.
My doctor had me on Sarafem 20mg for about 8-9 months for PMDD. I quit taking it in February, 2008, and the orgasms seem a bit better, but the libido is still low. I'm not sure if this if from the TAH or the Sarafem or neither.
I just got off the phone with my doctor, I feel like I need to start the Sarafem or something again, due to the PMDD and being to edgy and irritable alot. He suggested I try Zoloft 50mg and come in to see him and talk about the libido problem. I want to take the Zoloft for about 4 weeks then go see him. He is a wonderful doctor and I am so thankful I can talk to him about this.
I guess my question is, has anyone else taken Sarafem/Prozac or Zoloft and had it affect their libido and /or orgasms? It's really hard to tell if this is from the meds or just something I have to deal with after having a TAH.
Any thoughts and opinions on this is greatly appreciated. Thanks ladies!!
I am two years post op and it has never returned, I am being honest, and I do wish you luck. I personally avoid meds such as Zoloft and Prozac due to the side effects and the process of it being tough to get off of these SSRI's Do a google and read up on the meds and maybe seek another opinion..
I love your signature God answers knee mail!! Take care. Linda
I have been on Lexapro and found I have a complete absence of libido. I tried Testosterone but nothing happened because of the antidepressant. My doctor has reduced the dosage to no avail. Wellbutrin did not work well for me due to some other side effects. Right now, the doc has told me that this is a side effect of antidepressants. Will look into Sam E.
Thank you all for the suggestions. I googled Sam E and it definitely looks like something worth talking to my doctor about. I'll call and get an appointment set up. I have only been on Zoloft for about 3 weeks and it has completely zapped my libido. I know that is not right, I'm only 36! lol
I have been on almost every popular anti depressent there is....Zoloft. lexapro. Paxil...They are all in the same family and ALL of them has LOSS OF LIBIDO or sexual dysfunction as a side effect. I had gotten so grossed out by sex when I was on them, the thought of it actually made me nauscious. ..Now on wellbutrin, I am back to normal.....almost normal. So...definately do not try Zoloft if you are already having a problem. .